Endomorphism monoids in small varieties of bands

Demlová, Marie and Koubek, Vácłav: Endomorphism monoids in small varieties of bands. Acta scientiarum mathematicarum, (55) 1-2. pp. 9-20. (1991)

[img] Cikk, tanulmány, mű
Hozzáférés joga: Campus

Download (1MB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1991
Volume: 55
Number: 1-2
Page Range: pp. 9-20
ISSN: 0001-6969
Language: angol
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: 20. p.
Date Deposited: 2016. Oct. 15. 14:11
Last Modified: 2016. Oct. 15. 14:11
URI: http://acta.bibl.u-szeged.hu/id/eprint/15292

Actions (login required)

View Item View Item